| Model Number |
RBYPODJ5-A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-02151.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal (gi) bleed using ruby coils, pod packing coils (pod pc) and a lantern delivery microcatheter (lantern).During the procedure, the pusher assembly of the ruby coil and the pusher assembly of the pod pc kinked while advancing the coils through their introducer sheaths.Therefore, the ruby coil and the pod pc were removed.It was reported that both the coils were able to advance past their initial position.The procedure was completed using two ruby coils, one pod pc and the same lantern.There was no report of an adverse effect to the patient.